Results

Options
RozHopkins
RozHopkins Member Posts: 578 Member
Got complete echo and was all clear - had shortness of breath. X-rays to spine showed osteoarthritis degenerative disc disease, told most people have at my age, 56. Reading another post about weight control, don't know if causes estrogen pos cancer but betting it doesn't help. I hate to admit it, but to get rid of excess fat now must be done and is very hard. Belly fat is something new for me and restricts movement. So I am on a mission. Already go to gym for classes I thoroughly enjoy so continuing and eating more carefully. It does seem depressing though knowing how much longer have to suffer horrible Tamoxafin side effects but knowing have no choice. Tried to come off Efexor and the flashes were even worse I had one after another all day so hopped back on to it. Oncol suggested coming off, what a nightmare. Most the time I could literally wear no clothing and still feel like I'm burning up? Perhaps when we are all 60 plus and off meds and through menopause we will all look fabulous and slim............ With all our hard work. Um............. Keep positive all and thank you for being there to listen.

Comments

  • Gabe N Abby Mom
    Gabe N Abby Mom Member Posts: 2,413
    Options
    I'm glad your echo was all
    I'm glad your echo was all clear...that's good news. And yes, the arthritis is very common...

    Something that has helped me maintain my weight is watermelon. It is a natural diuretic, so if I have a nutritionally bad day I try to do plenty of watermelon the next day. It doesn't take those extra calories away, but it helps me eat better the following day.

    Full disclosure...I'm triple neg so no hormonal drugs for me. I have been on decadron for a little over a month and have only gained 4 pounds so far...those steriods make me eat, eat, eat...I hope to keep it there until I'm done with the decadron.

    Hugs,

    Linda
  • missrenee
    missrenee Member Posts: 2,136 Member
    Options

    I'm glad your echo was all
    I'm glad your echo was all clear...that's good news. And yes, the arthritis is very common...

    Something that has helped me maintain my weight is watermelon. It is a natural diuretic, so if I have a nutritionally bad day I try to do plenty of watermelon the next day. It doesn't take those extra calories away, but it helps me eat better the following day.

    Full disclosure...I'm triple neg so no hormonal drugs for me. I have been on decadron for a little over a month and have only gained 4 pounds so far...those steriods make me eat, eat, eat...I hope to keep it there until I'm done with the decadron.

    Hugs,

    Linda

    Hi Roz
    So good to hear about the clear echo. I'm struggling too with the weight issue--I'm at least 20 pounds over what I'd like to be. I am also very estrogen receptive. I've talked to my onc. a few times in distress over this weight issue. However, I'm taking an anti-depressant (Lexapro) as well as Faslodex injections (which have a steroidal component) and she said they both have weight gain as a side effect. So, I'm sort of fighting a losing battle, but both those drugs are necessary right now, so I'm doing the best I can. She is not overly concerned about the weight at all. She thinks I look great!

    Anyway, please don't stress too much--that will only add to your troubles. Just do the best you can--that's all anyone can do. And, hey, let's face it--we all deserve a day with cookies and potato chips in it once in a while.

    Hugs, Renee